MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,38; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,38; SIGMA KNEE PRIMARY : KNEE PATELLA
Catalog Number 960112
Health Effect - Clinical Codes Embolism (1829); Rash (2033); Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Following the second left knee revision, patient sustained a left popliteal dvt on (b)(6) 2018, treated with blood thinner.He then presented with an unknown rash with 4 small pulmonary emboli.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8487687
Report Number1818910-2019-89957
Device Sequence Number11244962
Product Code JWH
UDI-Device Identifier10603295232681
UDI-Public10603295232681
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960112
Device Lot NumberD12070608
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR